# SDR J7SA20190117001

- Difficulty date: January 17, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N574FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20567
- Aircraft time: 4,356 hours, 2,626 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO RIGHT HYDRAULIC TEMP HIGH CAS MESSAGE IN FLIGHT ACCOMPANIED WITH VIBRATION AND GRINDING NOISE. ON LANDING ROLL OUT VISIBLE SMOKE FROM VENTS IN THE COCKPIT.  R&R EDP. R&R CASE DRAIN PRESSURE MANIFOLD + RETURN MANIFOLD FILTERS. OPS AND LEAK CHECKS GOOD. PERFORMED ENGINE RUNS COULD NOT DUPLICATE SMOKE. SUSPECT RT HYD PUMP OVERTEMP.
